Kwok Wei HK
Your Cart

Children's Coltalin (24 Tablets)

Children's Coltalin (24 Tablets)
New Arrivel Hot
Children's Coltalin (24 Tablets)
  • Stock: In Stock
HKD$90.00

Cold & flu/Allergy formula
Fast and effective relief of symptoms of cold & flu, hay fever and allergic rhinitis, including fever, runny nose, sneezing, watery eyes, itchy eyes, nasal congestion, headache, muscular aches and sore throat.
Fruit flavor tablets, suitable for children 6-12 years.
Aspirin free - less likely to cause gastric discomfort.
Contains Vitamin B1 which promotes carbohydrate metabolism and maintains normal functioning of the cardiovascular, nervous and digestive systems.

Detail
Reg. No.HK-09668

Presentation and Pack Size
Available in packs of 24 tablets

Indications
Fast and effective relief of symptoms of cold & flu, hay fever and allergic rhinitis:
Fever
Chills
Runny nose
Nasal congestion
Sneezing
Headache
Muscular pains
Sinus pain
Sore throat
Itchy throat
Watery eyes

Dosage and Administration
Age: Children 6-12 years    
Dosage and Administration:
Two tablets every 4 hours
Not to exceed eight tablets in 24 hours
Remarks:Take each dose with plenty of water.
Age: Children below 6 years    
According to the requirement of the Hong Kong Department of Health, cough and cold medicines are not indicated for children under 6 years old.

Active Ingredients
Each tablet contains: 
Paracetamol (Acetaminophen) 125mg
Purpose: Relieves pain & fever
Chlorpheniramine Maleate 1mg
Purpose: Relieves allergic symptoms such as runny nose, sneezing, watery eyes and itchy eyes
Phenylephrine Hydrochloride 2.5mg
Purpose: Relieves nasal congestion and eases breathing
Thiamine Hydrochloride (Vitamin B1) 1mg
Purpose: Promotes carbohydrate metabolism and maintains normal functioning of the cardiovascular, nervous and digestive systems

Caution
This may cause drowsiness. If affected, do not drive or operate machinery.
Inappropriate use of this medicine has the potential to cause liver toxicity or severe liver damage. Do not exceed the stated dose. Do not take with any other drug containing paracetamol unless advised by a healthcare professional. CHILDREN’S COLTALIN TABLET is safe and reliable if the stated ‘Dosage & Administration’ is followed.
Consult your doctor before use if:
You are under the care of a doctor.
You are receiving prescribed medications.
You have kidney or liver disease.
Avoid alcoholic drinks.
Do not take this product if you are hypersensitive to any ingredient of this product.
Phenylketonurics: Contains phenylalanine.
If the symptoms persist, or get worse, seek medical advice immediately.
Keep this drug out of reach of children.

Storage and Packaging Safety
Store in a cool dry place and in original foil pack
Please do not use if foil pack is broken